# SDR CA990311019

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Drive Unit
- Part number: 9787320002
- Condition: Slow
- Location: Te Flap
- Part time: 58 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) POWER DRIVE UNIT VERY SLOW TO OPERATE WHEN COLD SOAKED.  FLAP SYSTEM TRIPPED OFF LINE.
